# SDR DALA2016030401631

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION INTERIOR UPPER RT SIDE BS 1200 CANT AFT END OF VENT BOX CRACKED AT PREVIOUS REPAIR. REPAIRED CRACKED VENT BOX AT BS 1200 RT SIDE IAW ER/A 540752-14, REV 0, NO DEVIATIONS.
